| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Not Applicable (3189)
| Date of Event |
08/28/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No information was provided.The product was not returned for evaluation.A video reflecting the leakage location was provided.The probable cause of the leak is over-pressurization of the unit due to non-controlled hand pressure application.This, however, can not be confirmed without a sample.3m will continue to monitor.
Event or Problem Description
An anesthesia assistant reported a male patient in his 70's was resuscitated in the operating room on (b)(6) 2019.The patient was being administered rbc fluid via a 3m¿ ranger¿ high flow disposable set (model 24365) warmed by a 3m¿ ranger¿ warming unit (model 24500).A large gauge needle for the cordis line was used for infusion.Manual hand pressure was applied.The employee alleged a fluid leaked occurred from the side of the auto venting bubble trap during infusion.The patient's care was reportedly delayed in order to re-establish the blood infusion via an alternate method, a fms belmont machine.The anesthesiologist was reportedly exposed to blood.No blood cultures were done.No staff injury was alleged.The fluid was drained prior to removing the set from the warming unit.The employee reported biomed checked the warming unit prior to being put into service.The patient is reportedly stable.